# SDR SWAA2016111609734

- Difficulty date: November 16, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 34,419 hours, 17,369 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SLIDE LOOSE.  SECURED SLIDE ASSEMBLY PER AMM.
